First Aid and Safety supplies in Lubbock and West Texas

HISTAPRIN ALLERGY RELIEF, 50/1'S BOX

$6.75
HISTAPRIN

Relieves runny nose, sneezing, itchy and watery eyes, and itchy throat due to allergies.

  • Antihistamine
  • Compare to Benadryl
  • Active Ingredient: each caplet contains: Diphenhydramine Hydrochloride 25mg
  • Convenient, easy-to-use dispenser box
  • 50 caplets in individual packets